# SDR I5EA2018121700003

- Difficulty date: December 12, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-400
- Aircraft serial: 27156
- Aircraft time: 54,382 hours, 28,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 57505
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: R/H AFT CABIN, ROW 10 EMERGENCY LIGHT INOP.  CORRECTIVE ACTION: REPLACED BATTERY PACK, M01435 ROW 15, PER B737-400 AMM 33-51-81.
